Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The American Mathematical Monthly

Vol. 122, No. 6, June–July 2015

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.122.issue-6

Table of Contents

Export Selected Citations
  1. Front Matter (pp. 513-514)
    DOI: 10.4169/amer.math.monthly.122.6.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.122.6.fm
  2. ARTICLES
  3. NOTES
  4. PROBLEMS AND SOLUTIONS
  5. BOOK REVIEW
    • Reviews (pp. 613-616)
      Mathematicians on Creativity. Edited by Peter Borwein, Peter Liljedahl, and Helen Zhai, The Mathematical Association of America, Washington DC, 2014, xviii + 199 pp, ISBN 978-0-88385-574-4, $30.00.
      Review by: Marion Cohen
      DOI: 10.4169/amer.math.monthly.122.6.613
      Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.122.6.613
  6. MATHBITS
  7. DOI: 10.4169/amer.math.monthly.122.6.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.122.6.bm